# SDR AALA20021622

- Difficulty date: November 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

TUL - FLT 9623 - DURING FUNCTIONAL CHECK, FLIGHT ACCOMPLISHED A MAXIMUM POWER TAKEOFF WITH APU RUNNING.  CLIMB POWER WAS SELECTED AS NORMAL AFTER TAKEOFF.  AT 9,000 FEET, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED. AIRFOIL ANTI-ICE WAS NOT BEING USED.  WHEN MOVED TO HIGH PRESSURE BLEED OFF TAIL LIGHT FLICKERED.  WHEN ENGINE POWER WAS REDUCED, LIGHT EXTINGUISHED.  LANDED TUL WITHOUT INCIDENT.  REPLACED AUG VALVE CLAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
